A: Tums or calcium carbonate should be OK as it is a natural substance.
Mixing prescription medications can be quite dangerous and needs the OK from a doctor.
Q: I was on Kapidex for a bout a week and started having side effects. How long before these side effects stop?
I was on Prilosec OTC but it was not doing the job completely so my Dr. prescribed something stronger. The side effects were hives, abdonimal pain and indigestion. I’m being treated for a peptic ulcer and after telling my dr. about the side effects he told me to stop the medication and now wants to do a CT scan. Now I’m not sure if these symptoms are side effects or my condition!
A: A side effect like hives is often an allergic reaction, in which case you shouldn’t ever take the medication again. You should also avoid Prevacid, which is extremely similar to Kapidex.
Q: I have a question about my gastritis medication?
I was diagnosed with gastritis about 2 weeks ago and they told me to take one kapidex in the morning along with a omeprozole…
i looked up kapidex and its for heartburn…? Which i never had with my gastritis…i’ve only got the stomach pain symptom of it.
so what happens if i were to stop taking the kapidex? I would continue my omerprozole.
A: Sometimes medications are given for problems other than what the main condition is. Do what your doctor says or call and ask them.
Q: My Doctor prescribed Kapidex for acid reflux, before starting it i had had a problem with diarrhea, where I co?
I have acid reflux and was prescribed Kapidex, before starting Kapidex I had gone to the Dr. for a routine exam and stated that I was having trouble with diarrhea and sometimes donot have time to make it to the bathroom. Since I’ve started taking kapidex the symptoms are worse, strong stomach cramps and an immediate rush to the bathroom. My Doctor said when I first mentioned it to him before the kapidex ,that it may be caused because I don’t have a gall bladder, but its been over twenty years since I had it taken out, should I stop the medication?
A: Yes, i would start taking digestive enzyme supplements for acid reflux instead. You will most likely be having problems, as kapidex will be lowering your stomach acid…but most people have LOW stomach acid and over 35/40 years of age it is very rare to see anyone with high stomach acid. Acid reflux and other digestive problems can come from lack of digestive enzymes in the diet. These videos will explain it in further detail.
Q: Why is my acid reflux flaring?
I have been suffering from acid reflux for almost a year, and it was diagnosed a few months ago. Even on medication I had almost daily pain, until I started on Kapidex medicine, about 2 months ago. Since then, I’ve been practically pain free, no matter what I eat or do. But now all of a sudden I’ve been having bad pain again, for the last three days or so. I haven’t been eating any different or doing anything new, so what gives? Any ideas?
A: u can get it if u eat sauce, oily foods almost kind of anything. i have the same thing. i get it if i lean over for a long period of time though. but food triggers it and so does not eating anything.
Q: When should i see a doctor imediatly or wait for regular appointment?
21 Y/O Male, minor chest discomfort, a little weezing feeling, cough, sore throat, fever, and vomiting(took medication to stop it) history of stomach problems, ie vomiting and diarea, and slightly immuno compromised. unrelated issue of back injury. current medications in my system Norco 10-325, tramadol(ultram)50mg, kapidex(stomach medication) ondansetron(anti vomit medication) and last but not least prozac because someone with this many problems the doc thinks im depressed, i think its just to many medications. So the question is should i get an emergency type appoinment or wait a day or two for a regular appointment?
A: It depends on how much pain your in. If its extreme then go to the ER. If your vomiting lasts more than 48 hours then go to the ER. You should go onto www.webmd.com and scroll downon the home page to the symptom checker, i tried to do it for you with the information you supplied but you should do it for yourself. the best possible guess is Gastroenteritis. I hope you feel better!
Q: itchy throat, roof of mouth and inner ears and throat clearing…?
I have had a very annoying itching in the roof of my mouth, throat and inner ears for the past two days….it is hard to sleep at night because it is so itchy. I am thinking it is maybe due to the medication I am taking, but I am not sure. I have been taking symbicort for about a week, and an acid reflex med called kapidex for about a week also… Should I stop any of these meds? How do I cure this itching, it is definitley impacting my daily life? And why do I have the constant urge to try to clear my throat because I feel like something is stuck? I tried gargling with salt water last night, and I still couldn’t sleep…. When I use my tongue to itch, it doesn’t help, but I do feel a little bit of swollenness in my mouth…..Since tomorrow is thanksgiving, I won’t be able to see a doc, so I was hoping for some advice to help me relieve this temporary….thx
A: Benadryl – works wonders for me. Sounds like the meds may be suspect. Keep Benadryl handy in case it gets worse. If your airways get too swollen it could be dangerous.
Q: Can a drug screen test positive for Amphetamines/Meth after taking otc medications for a sinus infection?
The medications I was taking both Rx & OTC were: Lexapro, Azithromycin, Provigil, Lorazepam, & Kapidex. OTC: Vicks nasal inhaler, Mucinex, Tylenol sinus, Nyquil, Ibuprofem, Afrin, Theraflu, & Sudafed. I also took Stacker 3 XPLC (a extreme energizer & metabolism booster) the night I sent to take a 10-panel drug screen.
I did not take all of the otc medications together.
The Vicks nasal inhaler has the medication ‘levmetamfetamine,’ that name was given because the more correct name is stigmatized. So here it is rewritten, (levo)methamphetamine. It is meth. However l-methamphetamine is the left handed isomer and d-methamphetamine is the right handed isomer. It is only d-methamphetamine that is abused and addictive. But the difference between the two is literally like your hands, they are mirror images and that can greatly alter the effects of a drug.
Sudafed, often used to make methamphetamine can potentially come back positive.
I doubt it but it is possible that Provigil came back as methamphetamine.
Request that a Medical Review Officer (MRO) look at your test and have them do GC-MS testing. GC-MS is a definitive test and it can certainly tell the difference between l-methamphetamine and d-methamphetamine.
So there are likely several things that could have caused it. Also check the labels of your OTC medications, I think you are taking too much. Tylenol sinus will have acetaminophen and so will Nyquil and you might be exceeding the maximum dose of 1,000 mg at one time and 4,000 mg/day.
So make sure you are not doubling up on drugs.
- acid reflux after eating oatmeal
- acid reflux sour stomach
- reflux symptoms
- acid reflux
- acid in stomach
- ulcer symptoms
- prune juice acid reflux
- acid reflux symptoms